# SDR QMLA1028200808046

- Difficulty date: October 28, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABOUT TWO MINUTES AFTER TAKEOFF, THE FLIGHT NURSE REPORTED SMELLING SOMETHING.  MOMENTS LATER THE PILOT SMELLED SOMETHING LIKE BURNING RUBBER COMING OUT OF THE VENTS.  TURNED BACK AND LANDED AT HOSPITAL.  PATIENT WAS TRANSPORTED BY ANOTHER HELICOPTER.  THE MECHANIC AND PILOT MADE A THOROUGH CHECK, AND A MAINTENANCE FLIGHT, FOUND NOTHING UNUSUAL.  ON THE MAINTENANCE FLIGHT INTO THE SAME AREA AN ODOR OF BURNING GARBAGE WAS NOTICED BY PILOT.
